A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

5 weeks ago I’ve been diagnosed with erosive esophagitis and erosive gastroduodenitis and have been put on 40mg of Nexium ever since. I’ve only experienced heartburn very rarely and my other symptoms include gagging and stomach contents fluxing back up. Not only that these symptoms haven’t disappeared, I’ve also started to feel tightness around my throat and my neck (like my throat is obstructed) and sometimes, when swallowing, feel either a small lump in the throat or some food being stuck onto it. Various tests have been carried out (including heart, kidneys etc.) and they all came back good, so I’m just wondering could erosive esophagitis be responsible for the feeling in my throat? Also, how long does it take for Nexium to kick in and a condition like this one to heal? I surely hoped that by following the recommendations (proper diet, avoid spicy foods, caffeine, etc) and taking the medications, the problem would start to improve after a month?

Nexium is an appropriate drug to treat gastroesophageal reflux disease (GERD). GERD is a result of overproduction of acid that can cause your erosive esophagitis and erosive gastroduodenitis. Tightness in your throat can be a symptom of erosive esophagitis. Nexium can take up to 3 weeks for the pills to take full effect and the erosive gastritis can take weeks to months to heal depending on the extent of damage.

The tightness of the throat can also be secondary to another process. If the condition worsens or does not resolve with Nexium treatment, then evaluation by a medical professional is warranted.

Related Questions:

  1. I have had worms for over 10 years now, I tried doses of Zentel and Vermox and alleviation was just temporary as they are still there
  2. i have a rather embarrasing problem… i noticed it when i was on the toilet… i have these tiny little things like worms in ‘that area’ and they seem to move. i have noticed them before but they went away so i thought nothing of it… but theyre back and im confused. what could they be?
  3. For a week I have experienced a very sweet taste in my mouth. Every time I drink even water, it tastes very sweet. I have also lost a lot of weight. What could it be?
  4. I am a 50 years old and had a total hysterectomy 4 1/2 years ago. I have never been on replacement hormones, due to a tia 6 months after my total hysterectomy. I have recently been dx with high choletrol 319 and a low Vit D level. I am taking Vit D 50,000UI 2x week, and a daily med for cholestrol. I suffer from What I call Hot Flashes everyday. This has been going on for along time (years) I get a sick feeling in my stomache, my vision gets slightly blurred, my heart pounds rapidly,and I sweat terribly. My question is- How many is normal? Yesterday I journaled them-I had 8 during the day and 4 during the night. Yesterday was actually a good day? Thank you for your help.
  5. Me and my boyfriend had sex for the first time at the end of December, (we used a condom which I’m pretty sure did not break) and I was on microgynon so I never worried about pregnancy. My next withdrawal bleed was possibly a day late and slightly lighter, but when this came I was reassured I was safe. Pretty much straight after this bleed, I had an accident on my leg which caused me to have multiple xrays and scans – I was asked if ‘there is any chance you could be pregnant?’ to which I answered no but it got me thinking again. Since then I’ve been having symptoms which I know can be brought on by me worrying about it. I took a pregnancy test just to be sure which came out negative (around 6/7 weeks after sex) I had to stop taking microgynon (with 4 left in the strip) on the same day due to needing surgery on my leg, and four days later I had a normal withdrawal bleed (like the others since being on microgynon) and when this bleed ended, I took another hpt (with my first wee of the day) which also came out negative. Could I still be pregnant or is it extreme paranoia? (I was taking the full doses of ibuprofen for two weeks due to my leg, I possibly developed a reaction to this which could account for some symptoms?) SYMPTOMS – Bloating, urinating little and often, slight nausea, gas, slight constipation.